# SDR DALA2023052304110

- Difficulty date: May 21, 2023
- Submitted: May 23, 2023
- Operation: Air carrier
- Aircraft: N175DZ
- Make and model: Boeing 767332
- Aircraft serial: 29696
- Aircraft time: 94,660 hours, 20,237 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1705 WHILE WORKING SERVICE CHECK FOUND 39AB AND 36GF EEPLS NOT ILLUMINATING. CORRECTIVE ACTION: REMOVED AND INSTALLED EMERGENCY LIGHT POWER SUPPLY PER BOEING 767 AMM 33-51-07. TEST OK. (4053412)
